# SDR IXXA20250305002

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 126,082 hours, 25,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T018029
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC STA 1087 LBL 25, ANGLE CRACKED ON FWD SIDE OF FRAME
